Skip to main content

Hyperbolic Actions of Rp on Poisson Manifolds

  • Conference paper

Part of the Mathematical Sciences Research Institute Publications book series (MSRI,volume 20)

Abstract

Unless otherwise explicitly stated all manifolds and mappings are C Recall that a Poisson manifold ([W]) is a manifold V with a Lie algebra structure (f,g) ↦ {f,g} on C (V) (the set of C mappings f: VR) such that

$$\{ f,gh\} = \{ f,g\} h + g\{ f,h\}$$

Keywords

  • Poisson Structure
  • Jacobi Identity
  • Zero Divisor
  • Induction Procedure
  • Poisson Manifold

These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

This is a preview of subscription content, access via your institution.

Buying options

Chapter
USD   29.95
Price excludes VAT (USA)
  • DOI: 10.1007/978-1-4613-9719-9_8
  • Chapter length: 14 pages
  • Instant PDF download
  • Readable on all devices
  • Own it forever
  • Exclusive offer for individuals only
  • Tax calculation will be finalised during checkout
eBook
USD   129.00
Price excludes VAT (USA)
  • ISBN: 978-1-4613-9719-9
  • Instant PDF download
  • Readable on all devices
  • Own it forever
  • Exclusive offer for individuals only
  • Tax calculation will be finalised during checkout
Softcover Book
USD   169.99
Price excludes VAT (USA)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. Chaperon M., Géométrie différentielle et singularités de systèmes dynamiques,Astérisque 138–139 (1986), Société Math. de France.

    Google Scholar 

  2. Dufour J.P., Formes normales de certaines structures de Poisson,J. of Diff. Geometry (1989) (to appear).

    Google Scholar 

  3. Guillemin V.—Sternberg S., “Symplectic Techniques in physics,” Cambridge University Press, 1984.

    Google Scholar 

  4. Roussarie R., Modèles locaux de champs et de formes,Astérisque 30 (1975), Société Math. de France.

    Google Scholar 

  5. Saito K., On a generalization of De-Rham lemma,Ann. Inst. Fourier, Grenoble 26 2 (1976), 165–170.

    CrossRef  Google Scholar 

  6. Schouten, On the differential operators of first order in tensor calculus, Convegno Intern. geom. diff., Italy (1953), Ed. Cremonese, Rome.

    MATH  Google Scholar 

  7. Weinstein A., The local structure of Poisson manifolds,J. of Diff. Geometry 18 (1983).

    Google Scholar 

  8. The geometry of Poisson brackets,Int. publ. of the Tokyo Uni-versity (1987).

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Editor information

Editors and Affiliations

Rights and permissions

Reprints and Permissions

Copyright information

© 1991 Springer-Verlag New York, Inc.

About this paper

Cite this paper

Dufour, JP. (1991). Hyperbolic Actions of Rp on Poisson Manifolds. In: Dazord, P., Weinstein, A. (eds) Symplectic Geometry, Groupoids, and Integrable Systems. Mathematical Sciences Research Institute Publications, vol 20. Springer, New York, NY. https://doi.org/10.1007/978-1-4613-9719-9_8

Download citation

  • DOI: https://doi.org/10.1007/978-1-4613-9719-9_8

  • Publisher Name: Springer, New York, NY

  • Print ISBN: 978-1-4613-9721-2

  • Online ISBN: 978-1-4613-9719-9

  • eBook Packages: Springer Book Archive